# SDR SWAA2022032146757

- Difficulty date: September 17, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 21,828 hours, 9,517 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO FLOOR PANEL 120DF HAS AREAS OF CORROSION BS 500D-500I; WL 156; RBL 15 - LBL 15 / AFTER EVALUATION FOUND CORROSION DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-53-1A-1 FIG. 102. FABRICATED NEW CARGO FLOOR PANEL 120DF USING 2024-T3 .071' LOT# 5087795 IAW SRM 51-40-05-0G-0 AND DWG 453A1610 REV. F
